MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, when the customer measured a patient blood sample on a abl800 flex analyzer, the result of na+ was 162 mmol/l which was higher than expected value.Then, the customer had a suspicion and checked the analyzer.The customer noticed that leak solution occurred from ref membrane.After that, they cleaned and disinfected the analyzer.Nobody touched the leaked solution without gloves.According to the preliminary radiometer investigation of the received data the expected value of na+ is 140 mmol/l.
 
Additional Manufacturer Narrative
The radiometer investigation is finalized and the root cause is concluded to be 'supplied materials outside specification'.
 
Additional Manufacturer Narrative
Radiometer investigation indicates that the reported leakage in the reference chamber contributed to the experienced issues with unstable response for sodium.Further investigation of this will continue.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
anders nørregaard
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key12629746
Report Number3002807968-2021-00050
Device Sequence Number4522609
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754754R2574N011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer11/05/2021
03/25/2022
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date12/01/2021
04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown